Doctor insights on:
Does Aleve Cause Constipation
Constipation.: Stay well hydrated (at least 8 - 8 ounces glasses of water per day). Try to get in 5 servings of vegetables and 4 servings of fruit per day – get that fiber in. Stay physically active with regular exercise. There are a number of over the counter laxatives that can be taken orally to help pass retained fecal matter. ...Read more
return of symptoms: Can cause return of symptoms for which it was initially utilized. ...Read more
No: No, aleve (naproxen) does not cause eye twitches nor pulses. Aleve (naproxen) is a non-steroidal anti-inlammatory drug (NSAID) used to treat inflammation and pain. It is in the same family of drugs as Aspirin and ibuprofen. Eye twitches can come from irritation of the eye, anxiety, or neurological conditions ranging from harmless to serious. Ask your doctor about your eye twitches. ...Read more
No: We can only guess what causes diffuse large b-cell lymphoma, but we know there are at least 3 genetic subtypes. See: http://www.bloodjournal.org/content/105/5/1851 This implies gene mutations are very important in this disease, as in most (if not all) blood borne malignancies. As far as anyone knows, Aleve (naproxen) PM (or any drug like it ) does not cause genetic mutation or clearly increase cancer risk. ...Read moreSee 1 more doctor answer
After being diagnosed with acid reflux caused by taking Aleve for 10 days, will this resolve after taking Prilosec or zantac (ranitidine)?
See details: The Naproxen does not cause acid reflux as its actually can cause major esophageal irritation and even esophageal ulcers. Stopping all nsaids is an essential step. The symptom should resolve over time usually with priolosec. Zantac (ranitidine) is less effective. ...Read moreSee 1 more doctor answer
I take between 3 and 9 Aleve (naproxen) per day. Prior to this I was taking naproxin for 10 - 12 years. I am now spilling ptotein. Could this be the cause?
Yes: Excessive non steroidal anti- inflammatory agents such as Aleve (naproxen) or Naproxen can cause interstitial nephritis and lead to kidney dysfunction and possible acute kidney failure. Spilling protein in the urine is an indication that the kidneys are starting to failure. With protein in your urine, stop taking Aleve (naproxen) immediately. ...Read moreSee 1 more doctor answer
Possible: As you imply, there is controversy over how serious the role of nsaisd and liver damage really is. The best reference I have seen is world j gastroenterol 2010 december 7; 16(45) 5651-5661. While there is some risk with all nsaids, discontinuation usually reverses problem. The presence of jaundice is a serious risk factor for liver failure. Sulindac and nimesulide have both been linked hi risk. ...Read moreSee 1 more doctor answer
My son takes supplements for working out and he drinks energy drinks and takes Aleve/Advil. What would cause him to test positive for benzos?
Supplements: Supplements sold to gullible men for "working out" contain various agents not on the labels. Often they include controlled or illegal substances. It is a huge scandal. Since the claims for ALL these supplements are BOGUS, he should throw them all away. Throw out the "proteins" and the stimulants and the"performance enhancing" and the vitamins. All of them. ...Read more
I stopped taking aleve cause it was hurting my stomach so i took tylenol, this was last wed, ive lost some weight, does aleve make you retain water?
Sometimes: It certainly can if taken regularly. The occasional use is not an issue. ...Read more
Have a mild dull headache for a few days now. No fever or other symptoms. But going through rough emotional time past 2 or 3 weeks - could this be the cause? Would Aleve (naproxen) help headache at all or only fixing stemming root problems?
See a doctor: Hi, emotional problems can definitely bring on or worsen headaches. Aleve (naproxen) may help a little, but you are right: you need to fix the root problems. However, we cannot rule out other causes for your headaches. So it's probably best to talk to a doctor. At the very least, talking about your emotional problems may help headaches. ...Read more
I was taking aleve (naproxen) and then advil, i was on simvastatin but have to wait for blood work to get more, was getting headaches, which med caused the heada?
I have had severe stomach cramps during my menstrual ever since it started when I was a pre teen it causes me to miss work at times is there anyway to lessen the pain. I take aleve for the pain now it is starting to make the pain worse. Are there any othe
I don't see your: question here.I will answer based on what I think your question is:"Are there any other treatments for this?" I would suggest seeing your gynecologist for further evaluation and treatment.If you're taking Alleve or ibuprofen,be sure you are taking enough (2 every 8hours for Alleve and 3 once for ibuprofen,then 2 every 4-6hours).Start one day prior to your period.Birth control pill is other option. ...Read more
Can Supraorbital Neuralgia cause naseau? Dr suspects this. Can SN go away without anything like Aleve (naproxen)?Does SN show up on MRI bran scan? Mine was clean
3 months ago i ate banana& Aleve (naproxen) tab it caused anaphylactic shockin the er, doctor wrote for me zyrtect for a month since that day i can't stop it? Why
Anaphylaxis: Can't stop what? See an allergist asap to figure out which caused what and if you are takin something that perpetuates the problem. ...Read more
- Talk to a doctor online
- Does aleve cause bleeding?
- Does aleve cause liver damage?
- Aleve constipation
- Does taking aleve cause more bruising?
- Does lucozade cause constipation?
- Does folate cause constipation?
- Does ketamine cause constipation?
- Does coumadin cause constipation?
- Does aleve cause heartburn?